1. H. Chen, Strongly -regular morita contexts, Bull. Korean Math. Soc. (1) 40
(2003), 91-99.
2. W. Chen, On nil-semicommutative rings, Thai J. Math. (1) 9 (2011), 39-47.
3. P. M. Cohn, Reversible rings, Bull. Lond. Math. Soc. 31 (1999), 641-648.
4. J. L. Dorroh, Concerning adjunctions to algebras, Bull. Amer. Math. Soc, (2)
38 (1932), 85-88.
5. A. Harmanci and H. Kose, On a class of semicommutative rings, New Zealand
J. Math. 47 (2017), 69-85
6. Y. Hirano and H. Tominaga, Regular rings, V-rings and their generalizations,
Hiroshima Math. J. 9 (1979), 137-149.
7. S. Karimzadeh and S. Hadjirezaei, Generalization of n-ideals, J. Algebra Relat.
Topics, (1) 10 (2022), 11-33.
8. C. Huh, Y. Lee and A. Smoktunowicz, Armendariz rings and semicommutative
rings, Comm. Algebra, (2) 30 (2007), 751-761.
9. S. U. Hwang, Y. C. Jeon and Y. Lee, Structure and topological conditions of
NI-rings, J. Algebra, 306 (2006), 186-199.
10. L. Liang, L. Wang and Z. Liu, On a generalization of semicommutative rings,
Taiwanese J. Math. (5) 11 (2007), 1359-1368.
11. R. Mohammadi, A. Moussavi and M. Zahiri, On nil-semicommutative rings,
Int. Electron. J. Algebra, 11 (2012), 20-37.
12. M. Nagata, Local Rings, Interscience, New York, 1962.
13. M. A. Ozarslan, Lifting properties of formal triangular matrix rings, Revista
de la Real Academia de Ciencias Exactas, Fsicas y Naturales. Serie A.
Matematicas, (3) 104 (2021), 115:104.
14. G. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring,
Transactions of the American Mathematical Society, 184 (1973), 43-60.